Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Chambolle - S. Lisini - L. Lussardi

A remark on the anisotropic outer Minkowski content

created by lussardi on 06 Mar 2012
modified on 06 Apr 2014

[BibTeX]

Published Paper

Inserted: 6 mar 2012
Last Updated: 6 apr 2014

Journal: Adv. Calc. Var.
Volume: 7
Number: 2
Pages: 241-266
Year: 2014

Abstract:

We study an anisotropic version of the outer Minkowski content of a closed set in $R^n$. In particular, we show that it exists on the same class of sets for which the classical outer Minkowski content coincides with the Hausdorff measure, and we give its explicit form.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1